# SDR A6WA201040758

- Difficulty date: October 10, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 20,953 hours, 19,357 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT RECEIVED "OTBD GRND SPLR FAULT" AND "FLIGHT SPOILER FAULT" MESSAGES.  INFLIGHT AND ON THE GROUND, FLIGHT CONTROL SYNOPTIC PAGE INDICATION FOR BOTH OTBD GRND SPOILERS AND FLIGHT SPOILERS INTEWRMITTENTLY CHANGING COLORS FROM GREEN, WHITE OR YELLOW.  DURING FLIGHT NOTICED BUFFETING WHEN MESSAGES WERE DISPLAYED.  SELECTED SPOILERS TO MAN DISARM. MESSAGES CLEARED.  NO ADDITIONAL BUFFETING NOTED.   TROUBLESHOT USING SECU BREAK-OUT BOX, FOUND RT OTBD FLT SPOILER PCU TORQUE MOTOR OUT OF LIMITS.  R & R RT OTBD FLT SPOILER PCU REQ AMM 27-62-01 RIG/LK CHECKS GOOD.
